IJPAM: Volume 89, No. 1 (2013)
WITH RESTRICTED ZEROS
Department of mathematics
University of Kashmir
Harzarbal, Sringar 190006, INDIA
Abstract. Let be a polynomial of degree having all its zeros in , where then for each with it was proved by Aziz and Ahemad [#!ar96!#]: In this paper, we establish some refinements and generalizations of above and some known polynomial inequalities concerning the polar derivative of a polynomial with restricted zeros.
Received: March 29, 2013
AMS Subject Classification: 30C10, 30A10, 41A17
Key Words and Phrases: polynomials, inequalities in the complex domain, polar derivative
Download paper from here.
DOI: 10.12732/ijpam.v89i1.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395